# SDR DALA1219369255

- Difficulty date: March 20, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED OUT OF LIMITS AT STA 237 RBL 44.  REPAIRED PER MD 90 SRM 53-40-01 VOL I.
